# SDR 98UAL900227

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: Failed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SQUIBB WILL NOT TEST FOR THE LEFT OVERWING EXIT.
